# SDR FDEA201405090967

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 83,555 hours, 29,337 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2942502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK RT WING LE OF SLAT DRIVE ACCESS DOOR.  HFEC VERIFIED CRACK IAW NTM 06-10-01.  REMOVED PANELS 618FB 618EB & RT WEB PANEL INSIDE 618FB PN ARB1138-4 TO FOM FOR SHEET METAL REPAIR.  REMOVED EXISTING FASTENERS TO ACCOMMODATE REPAIR DOUBLER IAW SRM 51-31-01.  REMOVE THE CRACK FOM AREA.  PERFORMED HFEC OF CUT OUT AREA  IAW NTM 06-10-01 PROCEDURE 10, NO DEFECTS NOTED.  FABRICATED REPAIR IAW SRM 57-10-00 FIG 68, OK TO INSTALL.  INSTALLED REPAIR IAW SRM 57-10-00 FIG 68 & EA 8-5710-T0308001.
